Volume 2, Issue 1 (6-2021)                   MACO 2021, 2(1): 39-49 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

C Moorthy G, Siva G. Bipolar Multiplicative Metric Spaces and Fixed Point Theorems of Covariant and Contravariant Mappings. MACO. 2021; 2 (1) :39-49
URL: http://maco.lu.ac.ir/article-1-70-en.html
Abstract:   (694 Views)
The definition of bipolar multiplicative metric space is introduced in this article, and in this space some properties are derived. Multiplicative contractions for covariant and contravariant maps are defined and fixed points are obtained. Also, some fixed point results of covariant and contravariant maps satisfying multiplicative contraction conditions are proved for bipolar multiplicative metric spaces. Moreover, Banach contraction principle and Kannan fixed point theorem are generalized.
Full-Text [PDF 122 kb]   (261 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/06/12

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.